# SDR SWAA112126

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 77,481 hours, 59,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Part serial: 0270F
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOOSE.  REMOVED AND REPLACED SLIDE ASSY PER MM AND MT.
